I'm a 19 year old female and I've had the same boyfriend for two years now. I've been on birth control for about 3 years now and I don't have periods at all because of how I take the pills. I used to have a high sex drive until I got a yeast infection and we stopped and ever since I just have no desire what so ever. Even when I had a high sex drive, after awhile it got to hurting so bad that we would have to stop. We haven't done anything in almost a year (horrible, I know) and it's ruining our relationship. I don't know what to do or how to go about fixing this. I'm not sure if it has something to do with my birth control or if it's something deeper. PLEASE HELP!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.